# SDR P5CA0300943

- Difficulty date: September 15, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 55,483 hours, 10,462 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 387
- Condition: Shorted
- Location: Caution Panel
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON PUSHBACK THE INDICATOR AND DIGITAL DISPLAY CIRCUIT BREAKER POPPED AND WOULD NOT RESET.  REPEAT CAME BACK TO BLOCKS.  FOUND SHORTED BULB ON CAPT'S CAUTION PANEL GEAR PER NOT CENTERED LIGHT, RELAMPED OPS CK GOOD PER 33-10-00 GROUND OPS GOOD PER 33-10-00.  GROUND OPS BODY GEAR PER 32-60-00, NO FAULTS.
